Skip navigation
Please use this identifier to cite or link to this item: https://repositorio.unb.br/handle/10482/39593
Files in This Item:
There are no files associated with this item.
Title: Soluble groups with few orbits under automorphisms
Authors: Bastos Júnior, Raimundo de Araújo
Dantas, Alex Carrazedo
Melo, Emerson Ferreira de
metadata.dc.identifier.orcid: https://orcid.org/0000-0002-5733-519X
Assunto:: Extensões
Automorfismos
Grupos solúveis
Issue Date: 17-Mar-2020
Publisher: Springer
Citation: Bastos, Raimundo; Dantas, Alex C.; Melo, Emerson. Soluble groups with few orbits under automorphisms. Geometriae Dedicata, v. 209, p. 119-123, 2020. DOI: https://doi.org/10.1007/s10711-020-00525-7. Disponível em: https://link.springer.com/article/10.1007/s10711-020-00525-7. Acesso em: 23 out. 2020.
Abstract: Let G be a group. The orbits of the natural action of Aut(G) on G are called “automorphism orbits” of G, and the number of automorphism orbits of G is denoted by ω(G). We prove that if G is a soluble group of finite rank such that ω(G)<∞, then G contains a torsion-free radicable nilpotent characteristic subgroup K such that G=K⋊H, where H is a finite group. Moreover, we classify the mixed order soluble groups of finite rank such that ω(G)=3.
DOI: https://doi.org/10.1007/s10711-020-00525-7
metadata.dc.relation.isbasedon: https://link.springer.com/article/10.1007/s10711-020-00525-7
Appears in Collections:MAT - Artigos publicados em periódicos

Show full item record Recommend this item " class="statisticsLink btn btn-primary" href="/handle/10482/39593/statistics">



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.